Ion Păvăloiu
Ion Păvăloiu
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy
Verified email at - Homepage
Cited by
Cited by
Introducere ın teoria aproximarii solutiilor ecuatiilor (English title: Introduction to the theory of approximating the solutions of equations)
I Pavaloiu
Editura Dacia, Cluj-Napoca, 208 pp., 1976
Approximation of the roots of equations by Aitken-Steffensen-type monotonic sequences
I Păvăloiu
Calcolo 32 (1-2), 69-82, 1995
Bilateral approximations for the solutions of scalar equations
I Păvăloiu
Revue d'analyse numerique et de theorie de l'approximation 23 (1), 95-100, 1994
Rezolvarea ecuatiilor prin interpolare (English title: Solving the equations by interpolation)
I Pavaloiu
Editura Dacia, Cluj-Napoca, 190 pp, 1981
Sur une generalisation de la methode de Steffensen
I Păvăloiu
Revue d'analyse Numerique et de theorie de l'approximation 21 (1), 59-65, 1992
Interpolare si aplicatii (English title: Interpolation and Applications)
I Pavaloiu, N Pop
Risoprint, Cluj-Napoca, 322 pp., 2005
Sur la méthode de Steffensen pour la résolution des équations opérationnelles non linéaires
I Pavaloiu
Rev. Roumaine Math. Pures Appl 13 (6), 857-861, 1968
A convergency theorem concerning the chord method
I Pavaloiu
Rev. Anal. Numér. Théor. Approx. 212 (1), 83-85, 1993
On the monotonicity of the sequences of approximations obtained by Steffensen’s method
I Pavaloiu
Mathematica (Cluj) 35 (58), 71-76, 1993
Sur les procédés itératifs a un ordre élevé de convergence
I Pavaloiu
Mathematica (Cluj) 12 (35), 309-324, 1970
On a robust Aitken–Newton method based on the Hermite polynomial
I Păvăloiu, E Cătinaş
Applied Mathematics and Computation 287, 224-231, 2016
Sur quelques méthodes itératives pour la résolution des équations opérationnelles
A Diaconu, I Păvăloiu
Revue d'analyse numérique et de la théorie de l'approximation 1, 45-61, 1972
Interpolation dans des espaces linéaire normés et application
I Pavaloiu
Mathematica, Cluj 12 (35), 149-158, 1970
Interpolation and Applications
I Păvăloiu, N Pop
Lambert Academic, ISBN 978-3-330-08939-6, 2017
On a Steffensen–Hermite method of order three
I Păvăloiu, E Cătinaş
Applied mathematics and computation 215 (7), 2663-2672, 2009
Bilateral Approximations of Solutions of Equations by Order Three Steffensen-Type Methods
I Păvăloiu
Studia Univ. Babeş-Bolyai, Mathematica, 51 (3), 105-114, 2006
Aitken-Steffensen type methods for nonsmooth functions (III)
I Păvăloiu
Rev. Anal. Numér. Théor. Approx. 32 (1), 73-77, 2003
Remarks on some Newton and Chebyshev-type methods for approximation eigenvalues and eigenvectors of matrices
I Pavaloiu, E Catinas
Computer Science Journal of Moldova 7 (1), 3-17, 1999
On the Chebyshev method for approximating the eigenvalues of linear operators
E Catinas, I Pavaloiu
Rev. Anal. Numér. Théor. Approx. 25 (1), 43-56, 1996
Optimal problems concerning interpolation methods of solution of equations
I Pavaloiu
Publications de L’Institut Mathematique 52 (66), 113-126, 1992
The system can't perform the operation now. Try again later.
Articles 1–20